Correction to the paper “On certain periodic characteristic functions”
Compositio Mathematica, Volume 13 (1956-1958), p. 127
@article{CM_1956-1958__13__127_1,
     author = {Lukacs, Eug\`ene},
     title = {Correction to the paper ``On certain periodic characteristic functions''},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     pages = {127-127},
     zbl = {0078.09901},
     mrnumber = {83838},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__127_1}
}
Lukacs, Eugene. Correction to the paper “On certain periodic characteristic functions”. Compositio Mathematica, Volume 13 (1956-1958) p. 127. http://www.numdam.org/item/CM_1956-1958__13__127_1/